Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSolving stochastic programs with integer recourse by enumeration: a framework using Gröbner basis reductions
Author(s) Rüdiger Schultz, Leen Stougie, Maarten H. van der Vlerk
TypeArticle in Journal
AbstractIn this paper we present a framework for solving stochastic programs with complete integer recourse and discretely distributed right-hand side vector, using Gröbner basis methods from computational algebra to solve the numerous second-stage integer programs. Using structural properties of the expected integer recourse function, we prove that under mild conditions an optimal solution is contained in a finite set. Furthermore, we present a basic scheme to enumerate this set and suggest improvements to reduce the number of function evaluations needed.
Length21
File
LanguageEnglish
JournalMath. Programming
Volume83
Number2, Ser. A
Pages229-252
Year1998
Edition0
Translation No
Refereed No
Webmaster